# SDR USAA2014051200032

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 18,721 hours, 2,600 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DUB FLT 715  EN-ROUTE VCE TO PHL.  LEAD FLIGHT ATTENDANT REPORTED THAT SHE & OTHER FLIGHT ATTENDANT`S REPORTED AN ODOR BY & IN THE MID GALLEY DURING FLIGHT.  THE FLIGHT DIVERTED TO DUB & LANDED WITHOUT FURTHER INCIDENT.  PERFORMED CABIN AIR QUALITY TROUBLESHOOTING, NO FAULTS WERE FOUND.  NO ABNORMAL ODORS WERE NOTED.  FWD & AFT HEPA FILTERS WERE REPLACED.
